Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SERF BI MENTUM PFRK PE LINER 28 49; BI MENTUM LINER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SERF BI MENTUM PFRK PE LINER 28 49; BI MENTUM LINER
Model Number
BI-MENTUM PE Liner 28 / 49
Medical Device Problem Code
Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Pain (1994)
Date of Event
10/17/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).
Event or Problem Description
Patient was revised due to painful hip.No surgical delay was reported.Doi: (b)(6) 2022.Dor: (b)(6) 2022.Affected side: right hip.
New Search
Submit an Adverse Event Report
Brand Name
BI MENTUM PFRK PE LINER 28 49
Common Device Name
BI MENTUM LINER
Manufacturer
(Section D)
SERF
85 avenue des bruyères
décines-charpieu 69150
FR 69150
MDR Report Key
15713853
Report Number
1818910-2022-50046
Device Sequence Number
20487951
Product Code
LPH
UDI-Device Identifier
03662200015658
UDI-Public
03662200015658
Combination Product (Y/N)
N
Initial Reporter State
NC
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2022
Device Explanted Year
2022
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Importer
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
11/02/2022
Report Date
(Section F)
11/02/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
BI-MENTUM PE Liner 28 / 49
Device Catalogue Number
DS10014928
Device Lot Number
2002777A
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
10/17/2022
Event Location
Hospital
Date Report to Manufacturer
10/21/2022
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
11/02/2022
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Date Device Manufactured
12/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Sex
Unknown
Date Report Sent to FDA
11/02/2022